# SDR 08FDEA01672

- Difficulty date: April 29, 2008
- Submitted: May 8, 2008
- Operation: Air carrier
- Aircraft: N567FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46994
- Aircraft time: 68,012 hours, 22,624 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Skin
- Condition: Dented
- Location: Tailcone
- Component: Tailcone
- Component part number: NKC6122519
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE TAILCONE, RIGHT SIDE EXTERNAL SKIN HAS A DENT.  REMOVED THE DAMAGE FROM THE RIGHT SIDE EXTERNAL SKIN OF THE TAILCONE IAW SRM 53-00-01;  PGS 46 & 50;  VOL I.   FABRICATED REPAIR DOUBLER; ALODINED; PRIMED AND TOP COATED IAW SRM 51-21-01;  VOL II.
